skin-hair-icon

Rashes itching

Actually i used panderm plus cream for whitening. Now am not using since 1 week..am getting rashes .
views-icons 160 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. You definitely need to see a dermatologist. No skin specialist would have recommended a topical cream like pander on the face or anywhere else. I assume it was a self treatment methodology or suggested by some friend. That combination is irrational and causes much harm than any good. Use OTC antihistamines for symptomatic relief and don't delay in consulting a Dermatologist. Stop panderm
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO